# SDR SWAA2023030694807

- Difficulty date: January 25, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 38,739 hours, 23,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY CARGO DOOR CUT-OUT FWD SHIELD FROM STA 767 TO STA 787; RBL 20 TO RBL 22; WL 158.<[01] UPDATED MEASUREMENTS TABLE;[02] NOT FOUND ALLOWABLE DAMAGE ON THE SRM REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0 PARAG 9;[03] VERIFIED STEP 1 AND 2;[04] LOCATED AND DRILLED NEW SHIELD PO# 885752 IAW SRM 51-40-05-0G-0 AND SRM 51-40-08-0G-0;[05] VERIFIED THE MEASUREMENT TABLE AND CORRECTIVE ACTION 4.;[06] THE CARD IS COMPLETE.;[07] THE CARD IS COMPLETE.
